# SDR IPXA10558120

- Difficulty date: January 5, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- Aircraft time: 12,696 hours, 8,657 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2FL FWD CARGO BAY, NR 3 FLOOR PANEL IS CORRODED     REMOVED,  FABRICATED, INSTALLED IAW SRM 53-30-53-01.
